# SDR UPS00434037

- Difficulty date: July 14, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN WINDOW FORGING CORRODED AT BS 920 - 900 RT SIDE.  FORGING REMOVED IAW SRM 51-30-02.  CORROSION REMOVED IAW SRM 51-10-01 & 56-20-01.  CORR DEPTH .008.  BLEND OUTS AND HOLE REWORK O/SIZE AND NDT INSP IAW QUERY NOTE 17/2000.  FORGING RE-INSTALLED IAW 51-30-02.
